# SDR QXEA2009061500445

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 20,018 hours, 20,625 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AUOFEATHER FAILED TO ARM WHEN SELECTED.  NOTED PREVIOUS MTX OF AUTOFEATHER SWITCH.  CDS NOTED UNSUCCESSFUL TEST, PERFORMED SUCCESSFUL AUTOFEATHER TEST IAW AMM 61-20-00-805.  PERFORMED 2 ENGINE STARTS W/ NO DEFECT NOTED.  CDS MSGS CLEARED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
